Children's Tylenol Cold and Flu Oral Suspension, Bubblegum, 4 Fl. Oz (Pack of 2) Perspective: front
Hover to Zoom

Children's Tylenol Cold and Flu Oral Suspension, Bubblegum, 4 Fl. Oz (Pack of 2)

2UPC: 0019189782960
Purchase Options

Product Details

Intended for kids 6 to 11 years of age, Children's TYLENOL® Cold + Flu Oral Suspension provides temporary relief from a wide range of cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. This medicine for kids' cold and flu symptoms comes in a kid-friendly bubblegum flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each dose also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl.